# SDR UOI2011F00003

- Difficulty date: May 6, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N903GD
- Make and model: Bnorm BN2A8
- Aircraft serial: 625
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: NB206724
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAG ANGLE, NB20-6724, CRACKED IN TOP RT CORNER.
